Yıl 2015, Cilt 18, Sayı 18, Sayfalar 72 - 91 2015-12-01

τ -U-FACTORIZATIONS AND THEIR GRAPHS IN COMMUTATIVE RINGS WITH ZERO-DIVISORS

M. Axtell [1] , C. Mooney [2]

159 183

Let R be a commutative ring with identity, and let τ be a relation on the nonzero, non-unit elements of R. In this paper we generalize the defi- nitions of a factorization and a U-factorization via a relation τ and construct a variety of graphs based on these generalizations. These graphs are then examined in an effort to determine ring-theoretic properties.
Commutative ring, irreducible, U-factorization, τ-factorization, graph
Konular
Diğer ID JA24CN57GV
Dergi Bölümü Makaleler
Yazarlar

Yazar: M. Axtell

Yazar: C. Mooney

Bibtex @ { ieja266205, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2015}, volume = {18}, pages = {72 - 91}, doi = {10.24330/ieja.266205}, title = {τ -U-FACTORIZATIONS AND THEIR GRAPHS IN COMMUTATIVE RINGS WITH ZERO-DIVISORS}, key = {cite}, author = {Axtell, M. and Mooney, C.} }
APA Axtell, M , Mooney, C . (2015). τ -U-FACTORIZATIONS AND THEIR GRAPHS IN COMMUTATIVE RINGS WITH ZERO-DIVISORS. International Electronic Journal of Algebra, 18 (18), 72-91. DOI: 10.24330/ieja.266205
MLA Axtell, M , Mooney, C . "τ -U-FACTORIZATIONS AND THEIR GRAPHS IN COMMUTATIVE RINGS WITH ZERO-DIVISORS". International Electronic Journal of Algebra 18 (2015): 72-91 <http://dergipark.gov.tr/ieja/issue/25193/266205>
Chicago Axtell, M , Mooney, C . "τ -U-FACTORIZATIONS AND THEIR GRAPHS IN COMMUTATIVE RINGS WITH ZERO-DIVISORS". International Electronic Journal of Algebra 18 (2015): 72-91
RIS TY - JOUR T1 - τ -U-FACTORIZATIONS AND THEIR GRAPHS IN COMMUTATIVE RINGS WITH ZERO-DIVISORS AU - M. Axtell , C. Mooney Y1 - 2015 PY - 2015 N1 - doi: 10.24330/ieja.266205 DO - 10.24330/ieja.266205 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 72 EP - 91 VL - 18 IS - 18 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266205 UR - http://dx.doi.org/10.24330/ieja.266205 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra τ -U-FACTORIZATIONS AND THEIR GRAPHS IN COMMUTATIVE RINGS WITH ZERO-DIVISORS %A M. Axtell , C. Mooney %T τ -U-FACTORIZATIONS AND THEIR GRAPHS IN COMMUTATIVE RINGS WITH ZERO-DIVISORS %D 2015 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 18 %N 18 %R doi: 10.24330/ieja.266205 %U 10.24330/ieja.266205
ISNAD Axtell, M. , Mooney, C. . "τ -U-FACTORIZATIONS AND THEIR GRAPHS IN COMMUTATIVE RINGS WITH ZERO-DIVISORS". International Electronic Journal of Algebra 18 / 18 (Aralık 2015): 72-91. http://dx.doi.org/10.24330/ieja.266205